I've used klonopin for 10 yrs., 1mg tablets. Started at 1 tablet daily, then 1-2 tablets daily, then 2-3 tablets daily, then reached 4 tablets daily over past 2 yrs. Need to reverse this trend and maybe end usage. Started taper by taking 0.5mg 4x daily (2mg daily) on 5/14/17. Some side effects present already, yes -- sweating, insomnia. Is this a good tapering approach given 4mg/daily starting dosage level? Am I tapering too fast?
jab0860; This should really be done with a doctor's supervision This is pretty strong and it's best if the doctor gives you a written list of how to go down on it. BUT ONE THING I CAN TELL YOU IS YOU ARE DROPPING TO FAST NORMALLY YOUR TOTAL DAILY DOSE IN YOUR CASE WAS 4MG you should drop it by no more than 1/8 to 1/4 per dose change and normally the dose change is 1 to 2 weeks apart SO in your case you have cut your daily dose in half. when at most you should take just 1/4 tablet every week to two I would say 2 weeks being you have been on it 10 years so I would talk to my doctor if you do not get what I am trying to say. But what you are getting is withdrawal from cutting it in half and you should be doing it more gradual. Chuck1957 You really should see your doctor and let him or her know you want to try and go down on the Klonopin as low as you can get it or off of it but need help to taper it down. This would really help in the long run. Best of luck my friend. CHUCK1957
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2011 • 3 answers
Generalized Anxiety Disorder - I am on 450 mg Wellbutrin XR, 100mg Pristiq ER, 4mg Klonopin and 4mg?
Posted 26 Jun 2013 • 1 answer
Posted 28 Jun 2013 • 2 answers
Posted 27 Apr 2016 • 2 answers
Posted 22 Nov 2017 • 0 answers